Alert archive / Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 166, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 6, 2020, 6:03 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2020, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 6, 2020, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charlotte County, VA, Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 133 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:34 PM EDT | TSTM WND DMG | 3 Wsw Saxe, VA | TREE DOWN ON RIVER ROAD. TIME FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WUUS51 KRNK 062203
SVRRNK
VAC037-083-062245-
/O.NEW.KRNK.SV.W.0166.200806T2203Z-200806T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
603 PM EDT Thu Aug 6 2020
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Central Charlotte County in south central Virginia...
Central Halifax County in south central Virginia...
* Until 645 PM EDT.
* At 603 PM EDT, a severe thunderstorm was located over Scottsburg,
or near South Boston, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
South Boston...
Halifax...
Charlotte Court House...
Redoak...
Clover...
Drakes Branch...
and Scottsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3678 7858 3661 7880 3676 7908
3708 7868 3699 7847
TIME...MOT...LOC 2203Z 220DEG 10KT 3675 7882
HAIL...1.00IN
WIND...60MPH
$$
VFJ2 follow-up statements
388
WWUS51 KRNK 062219
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
619 PM EDT Thu Aug 6 2020
VAC037-083-062245-
/O.CON.KRNK.SV.W.0166.000000T0000Z-200806T2245Z/
Charlotte VA-Halifax VA-
619 PM EDT Thu Aug 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR
CENTRAL CHARLOTTE AND CENTRAL HALIFAX COUNTIES...
At 619 PM EDT, a severe thunderstorm was located over Scottsburg, or
near Clover, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
South Boston...
Halifax...
Redoak...
Clover...
Drakes Branch...
Scottsburg...
and Mt Laurel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3678 7858 3661 7880 3676 7908
3705 7868 3699 7847
TIME...MOT...LOC 2219Z 220DEG 10KT 3679 7878
HAIL...1.25IN
WIND...60MPH
$$
VFJ936
WWUS51 KRNK 062242
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
642 PM EDT Thu Aug 6 2020
VAC037-083-062252-
/O.EXP.KRNK.SV.W.0166.000000T0000Z-200806T2245Z/
Charlotte VA-Halifax VA-
642 PM EDT Thu Aug 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR
CENTRAL CHARLOTTE AND CENTRAL HALIFAX COUNTIES WILL EXPIRE AT 645 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3689 7849 3678 7858 3661 7880 3676 7908
3705 7868 3699 7847
TIME...MOT...LOC 2242Z 220DEG 10KT 3683 7873
$$
VFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:57 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 6, 2:57 PM EDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 257 PM EDT Thu Aug 6 2020 .SYNOPSIS... A weak cold front remains stalled today into early Friday across the area, before pushing southeast Saturday. High pressure builds in this weekend with return to typical summer weather. && .NEAR TERM /THROUGH FRIDAY/... As of 245 PM EDT Thursday... Thunderstorms have developed early this afternoon in the mountains west of the Blue Ridge and then to our east further out into the piedmont with a lull for the local area east of the Ridge. Storms have been prolific rain producers with a couple of storms pulsing up enough to generate some large hail. Anticipate the primary threat through this evening will reside with flash flood potential with a secondary threat of isolated wind damage and possibly large hail. Anticipate activity will eventually develop east of the Ridge as outflow boundaries converge to generate new convection into early tonight before activity wanes late. Friday may present a similar situation to today as the axis of the upper trof still remains to our west. Conditions will be seasonably warm though on the humid side. Lows tonight will be in the upper 60s to around 70 east of the Blue Ridge, low to mid 60s west. Highs tomorrow will be in the mid/upper 80s east, mid/upper 70s west. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 1230 PM EDT Thursday... Upper level trough moves through the Mid-Atlantic Friday night into Saturday, bringing in a surface high. Despite this change in pattern, a few isolated storms remain possible for Saturday afternoon, given steep lapse rates. Any development will be difficult to pull off though, given dry air aloft. A weak disturbance Sunday will work with the slowly returning moisture behind a stalled front to our south to allow for some isolated showers and thunderstorm activity. Temperatures by this point start to make their aim at returning to above average, with areas east of the Piedmont forecast to hit 90 degrees as 850 temps swell to +20C in the afternoons. Monday will be a near repeat to Sunday with diurnal heating working with a weak disturbance to try and get convection going in the afternoon, but staying mostly isolated. Temperatures also continue their gradual warming. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 1230 PM EDT Thursday... Typical summertime pattern remains in place through the forecast period with a broad areas of high pressure sticking to the southern U.S. All the while, the jet stream remains tied up in Canada with a trough attempting to dig down into the Great Lakes region. This pattern will keep diurnal convection going through next work week. All the while, the region of high pressure will help with transport of an above average temperature airmass that will be keeping us toasty. The foothills and Piedmont will continue to see 90s while the mountains warm to the 80s. Lows range in the 70s and 60s. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 245 PM EDT Thursday... Conditions will generally be VFR in a convective environment into this evening. Will use VCTS and amend to a tempo as radar trends dictate. Expect convection will gradually wane this evening, followed by development of MVFR/IFR conditions in stratus and fog overnight. Any airfield that gets a dousing of rain is likely to sink to LIFR by daybreak. Conditions improve to VFR later Friday morning with a break in the convection before redevelopment occurs friday afternoon. Extended Aviation Discussion... High pressure builds into the weekend with lesser chances of storms. Pattern should be more typical of summer into Monday with scattered afternoon/evening storms. Overall VFR outside storms and late night valley fog. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...WP NEAR TERM...MBS SHORT TERM...RR LONG TERM...RR AVIATION...MBS/WP
Hazardous weather outlook, Aug 6, 1:43 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 143 PM EDT Thu Aug 6 2020 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-070900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 143 PM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Scattered to numerous thunderstorms with locally heavy rainfall are expected into this evening. Flash flooding is possible, and some storms may become severe with isolated wind damage. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 5:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
533 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 2 SSW GLENRAY 37.69N 80.68W
08/06/2020 SUMMERS WV 911 CALL CENTER
STRONG WINDS BLEW MULTIPLE LARGE LIMBS DOWN
ON ROUTE 12.
&&
RRSpecial weather statement, Aug 6, 5:47 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
547 PM EDT Thu Aug 6 2020
VAZ047-062230-
Buckingham-
547 PM EDT Thu Aug 6 2020
...A STRONG THUNDERSTORM WILL AFFECT
NORTHERN BUCKINGHAM COUNTY...
At 547 PM EDT, a strong thunderstorm was located over Centenary, or 8
miles north of Buckingham, moving northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Buckingham...
Dillwyn...
Wingina...
New Canton...
Gold Hill...
and Centenary.
LAT...LON 3764 7825 3750 7844 3763 7874 3764 7871
3767 7872 3768 7869 3770 7869 3768 7866
3768 7864 3771 7865 3775 7862 3776 7855
3776 7851 3780 7849 3776 7847 3775 7844
3773 7836 3769 7824
TIME...MOT...LOC 2147Z 233DEG 25KT 3767 7853
VFJLocal storm report, Aug 6, 5:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
550 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 W FRIES 36.72N 80.98W
08/06/2020 GRAYSON VA PUBLIC
RECEIVED SEVERAL PICTURES OF LIMBS DOWN IN A
PERSONS BACK YARD IN FRIES. SOME OF WHICH
WERE 6 INCHES IN DIAMETER.
&&
RRLocal storm report, Aug 6, 5:54 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
554 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG ENDICOTT 36.89N 80.15W
08/06/2020 FRANKLIN VA 911 CALL CENTER
TREE DOWN BLOCKING FRANKLIN NEAR ENDICOTT
HILL RD. TIME ESTIMATED FROM RADAR.
&&
SKSpecial weather statement, Aug 6, 5:57 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT Thu Aug 6 2020
VAZ058-059-062230-
Halifax-Charlotte-
557 PM EDT Thu Aug 6 2020
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE AND CENTRAL HALIFAX COUNTIES...
At 557 PM EDT, a strong thunderstorm was located near Scottsburg, or
near South Boston, moving northwest at 10 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
South Boston...
Halifax...
Clover...
Redoak...
Scottsburg...
Mt Laurel...
and Crystal Hill.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3689 7849 3685 7852 3663 7885 3678 7913
3690 7898 3697 7874 3697 7847
TIME...MOT...LOC 2157Z 155DEG 8KT 3673 7884
VFJLocal storm report, Aug 6, 5:59 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
559 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 NE TALCOTT 37.68N 80.71W
08/06/2020 E0.70 INCH SUMMERS WV PUBLIC
DIME HAIL CONTINUED THROUGH 500 PM EDT.
&&
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:17 PM EDT | Special Weather Statement | RNK | Botetourt | 28 min |
| Aug 5, 9:03 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 27 min |
| Aug 5, 9:09 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Aug 5, 9:53 PM EDT | Areal Flood Advisory | RNK | Henry, City of Martinsville | 3 hr |
| Aug 5, 10:02 PM EDT | Special Weather Statement | RNK | Pittsylvania | 28 min |
| Aug 5, 10:33 PM EDT | Special Weather Statement | RNK | City of Danville | 42 min |
| Aug 6, 12:42 PM EDT | Special Weather Statement | RNK | Wythe | 33 min |
| Aug 6, 1:02 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Pulaski, Wythe | 43 min |
| Aug 6, 1:17 PM EDT | Special Weather Statement | RNK | Floyd | 28 min |
| Aug 6, 1:22 PM EDT | Areal Flood Advisory | RNK | Carroll, Wythe | 3 hr |
| Aug 6, 1:24 PM EDT | Special Weather Statement | RNK | Pulaski | 36 min |
| Aug 6, 1:46 PM EDT | Special Weather Statement | RNK | Bath | 29 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | RNK | Floyd | 24 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | RNK | City of Radford | 23 min |
| Aug 6, 1:55 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Aug 6, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery | 47 min |
| Aug 6, 2:02 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski | 43 min |
| Aug 6, 2:05 PM EDT | Special Weather Statement | RNK | Craig | 25 min |
| Aug 6, 2:14 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe | 3 min |
| Aug 6, 2:17 PM EDT | Flash Flood Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe | 3 hr |
| Aug 6, 2:20 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Aug 6, 2:28 PM EDT | Areal Flood Advisory | RNK | Bath | 3 hr |
| Aug 6, 2:30 PM EDT | Special Weather Statement | RNK | Tazewell | 30 min |
| Aug 6, 2:37 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 38 min |
| Aug 6, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery | 38 min |
| Aug 6, 2:42 PM EDT | Special Weather Statement | RNK | Franklin | 33 min |
| Aug 6, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 28 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Aug 6, 2:55 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 35 min |
| Aug 6, 2:57 PM EDT | Special Weather Statement | RNK | Bland | 33 min |
| Aug 6, 3:02 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 58 min |
| Aug 6, 3:07 PM EDT | Special Weather Statement | RNK | Tazewell | 53 min |
| Aug 6, 3:13 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 32 min |
| Aug 6, 3:15 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, City of Covington | 39 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Patrick | 44 min |
| Aug 6, 3:17 PM EDT | Tornado Warning | RNK | Franklin, Henry, Patrick | 28 min |
| Aug 6, 3:26 PM EDT | Special Weather Statement | RNK | Wythe | 34 min |
| Aug 6, 3:29 PM EDT | Special Weather Statement | RNK | Craig, Roanoke | 31 min |
| Aug 6, 3:33 PM EDT | Areal Flood Advisory | RNK | Alleghany | 3 hr |
| Aug 6, 3:34 PM EDT | Areal Flood Advisory | RNK | Bath | 3 hr |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 46 min |
| Aug 6, 3:40 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Craig | 21 min |
| Aug 6, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 45 min |
| Aug 6, 3:50 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Smyth, Wythe | 55 min |
| Aug 6, 3:59 PM EDT | Special Weather Statement | RNK | Franklin | 31 min |
| Aug 6, 4:01 PM EDT | Flash Flood Warning | RNK | Grayson, Smyth, Wythe | 3 hr |
| Aug 6, 4:04 PM EDT | Special Weather Statement | RNK | Rockbridge | 26 min |
| Aug 6, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 47 min |
| Aug 6, 4:22 PM EDT | Areal Flood Advisory | RNK | Tazewell | 77 min |
| Aug 6, 4:28 PM EDT | Special Weather Statement | RNK | Bland | 32 min |
| Aug 6, 4:45 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 60 min |
| Aug 6, 4:47 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 43 min |
| Aug 6, 4:49 PM EDT | Special Weather Statement | RNK | Franklin | 41 min |
| Aug 6, 5:11 PM EDT | Special Weather Statement | RNK | Bland, Wythe | 49 min |
| Aug 6, 5:26 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 64 min |
| Aug 6, 5:47 PM EDT | Special Weather Statement | RNK | Buckingham | 43 min |
| Aug 6, 5:57 PM EDT | Special Weather Statement | RNK | Halifax | 33 min |
| Aug 6, 6:50 PM EDT | Special Weather Statement | RNK | Charlotte | 40 min |
| Aug 6, 6:52 PM EDT | Special Weather Statement | RNK | Buckingham | 38 min |
| Aug 6, 7:17 PM EDT | Special Weather Statement | RNK | Appomattox | 43 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.